PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A formula for the nonsymmetric Opdam hypergeometric function of type $A_2$

Volume 153 / 2018

Béchir Amri, Mounir Bedhiafi Colloquium Mathematicum 153 (2018), 195-207 MSC: Primary 17B22, 33C67; Secondary 33D52. DOI: 10.4064/cm7283-9-2017 Published online: 14 May 2018

Abstract

The aim of this paper is to give an explicit formula for the nonsymmetric Heckman–Opdam hypergeometric function of type $A_2$. This is obtained by differentiating the corresponding symmetric hypergeometric function.

Authors

  • Béchir AmriDepartment of Mathematics
    College of Sciences
    Taibah University
    P.O. Box 30002
    Al Madinah Al Munawarah, Saudi Arabia
    e-mail
  • Mounir BedhiafiFaculté des sciences de Tunis
    Université de Tunis El Manar
    Laboratoire d’Analyse Mathématique et Applications
    LR11ES11, 2092 El Manar I, Tunis, Tunisie
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image